Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Derivation of the Hopf-Cole solution to Burgers' equation by stochastic integrals


Author: S. I. Rosencrans
Journal: Proc. Amer. Math. Soc. 32 (1972), 147-149
MSC: Primary 35.65; Secondary 60.00
MathSciNet review: 0289953
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the Hopf-Cole solution to Burgers' equation is derived by use of stochastic integrals. First the equation is written in Hamilton-Jacobi form, and then, following an idea of Freidlin, the solution is differentiated along a Brownian motion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.65, 60.00

Retrieve articles in all journals with MSC: 35.65, 60.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0289953-5
PII: S 0002-9939(1972)0289953-5
Keywords: Burgers' equation, stochastic integral, Ito's lemma
Article copyright: © Copyright 1972 American Mathematical Society